You are not currently logged in.
Access JSTOR through your library or other institution:
On the Evaluation of Rational Functions in Interval Arithmetic
G. Alefeld and J. G. Rokne
SIAM Journal on Numerical Analysis
Vol. 18, No. 5 (Oct., 1981), pp. 862-870
Published by: Society for Industrial and Applied Mathematics
Stable URL: http://www.jstor.org/stable/2157130
Page Count: 9
You can always find the topics here!Topics: Mathematical intervals, Arithmetic, Mathematical theorems, Rational functions, Mathematical expressions, Mathematical vectors, Applied mathematics, Polynomials
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Preview not available
We discuss some new expressions for rational functions for which the Hausdorff distance between the range over a given interval and the interval arithmetic evaluation has the order of the square of the width of the given interval.
SIAM Journal on Numerical Analysis © 1981 Society for Industrial and Applied Mathematics